# SDR HEEA0013463

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve Assy
- Part number: 212076006007
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REMOTE BYPASS INDICATOR ON.
